Alert archive / California / Gale Watches in 2012

Gale Watch 21, NWS Los Angeles, CA

June 11, 2012

NWS Los Angeles, CA issued this gale watch at Jun 11, 2012, 2:39 PM PDT. It took effect at Jun 13, 2012, 9:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Jun 11, 2012, 2:39 PM PDT (21:39 UTC)
In effect from
Jun 13, 2012, 9:00 AM PDT
Expired
Jun 12, 2012, 9:11 PM PDT
In force
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

375 
WHUS76 KLOX 112139
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
239 PM PDT MON JUN 11 2012

PZZ670-120545-
/O.NEW.KLOX.GL.A.0021.120613T1600Z-120615T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
239 PM PDT MON JUN 11 2012

...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH
LATE THURSDAY NIGHT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT COULD POSSIBLY DEVELOP LATE WEDNESDAY MORNING AND CONTINUE
  THROUGH THURSDAY NIGHT. SEAS 9 TO 14 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ673-676-120545-
/O.NEW.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
239 PM PDT MON JUN 11 2012

...GALE WATCH IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH LATE
THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WATCH...WHICH IS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35
  KT COULD POSSIBLY DEVELOP WEDNESDAY AFTERNOON AND CONTINUE
  THROUGH THURSDAY NIGHT. THE STRONGEST WINDS WILL OCCUR
  NORTHWEST OF SAN NICOLAS ISLAND. SEAS 8 TO 13 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$
6 follow-up statements
934 
WHUS76 KLOX 120425
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
925 PM PDT MON JUN 11 2012

PZZ670-121230-
/O.UPG.KLOX.GL.A.0021.120613T1600Z-120615T1000Z/
/O.NEW.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
925 PM PDT MON JUN 11 2012

...GALE WARNING IN EFFECT FROM 6 PM TUESDAY TO 3 AM PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 6 PM TUESDAY TO 3 AM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KT WITH GUSTS 35 TO 40
  KT WILL DEVELOP TUESDAY NIGHT AND CONTINUE THROUGH THURSDAY
  NIGHT. SEAS 8 TO 10 FEET TUESDAY NIGHT WILL BUILD TO 9 TO 12
  FEET BY WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-121230-
/O.NEW.KLOX.SC.Y.0073.120612T2200Z-120613T2200Z/
/O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
925 PM PDT MON JUN 11 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TUESDAY TO 3 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TUESDAY TO
3 PM PDT WEDNESDAY.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WILL DEVELOP
  TUESDAY AFTERNOON AND CONTINUE THROUGH EARLY WEDNESDAY
  AFTERNOON. WINDS WILL FURTHER INCREASE LATE WEDNESDAY INTO
  THURSDAY NIGHT...WITH GUSTS UP TO 35 KT POSSIBLE. SEAS 6 TO 8
  FEET ON TUESDAY WILL BUILD TO 11 TO 14 FEET BY WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
893 
WHUS76 KLOX 121046
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
346 AM PDT TUE JUN 12 2012

PZZ670-121900-
/O.NEW.KLOX.SC.Y.0074.120612T1046Z-120613T0100Z/
/O.CON.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
346 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS
EVENING.

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS 30
  KNOTS TODAY WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO
  BETWEEN 35 AND 40 KNOTS TONIGHT AND PERSIST THROUGH THURSDAY
  NIGHT. COMBINED SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 10 TO
  13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-121900-
/O.EXT.KLOX.SC.Y.0073.120613T0100Z-120613T2200Z/
/O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
346 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO
3 PM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH
  WEDNESDAY MORNING. WINDS THEN MAY POSSIBLY INCREASE TO 20 TO 30
  KNOTS WITH FREQUENT GUSTS IO BETWEEN 35 AND 40 KNOTS WEDNESDAY
  AFTERNOON AND PERSIST THROUGH LATE THURSDAY NIGHT. COMBINED SEAS
  WILL BUILD TO 7 TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY
  WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
645 
WHUS76 KLOX 121558
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
858 AM PDT TUE JUN 12 2012

PZZ670-130000-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-120613T0100Z/
/O.CON.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
858 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS 30
  KNOTS TODAY WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35
  KNOTS TONIGHT AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED
  SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 10 TO 13 FEET BY
  WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-130000-
/O.CON.KLOX.SC.Y.0073.120613T0100Z-120613T2200Z/
/O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
858 AM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH
  WEDNESDAY MORNING. WINDS THEN MAY POSSIBLY INCREASE TO 20 TO 30
  KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON AND 40
  KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS WILL BUILD TO
  7 TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY WEDNESDAY
  NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
544 
WHUS76 KLOX 122157
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
257 PM PDT TUE JUN 12 2012

PZZ670-130600-
/O.CON.KLOX.SC.Y.0074.000000T0000Z-120613T0100Z/
/O.CON.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
257 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...
...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 3 AM
PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS 30
  KNOTS THIS AFTERNOON WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS
  TO 35 KNOTS LATE THIS EVENING AND 40 KNOTS THURSDAY AND THURSDAY
  NIGHT. COMBINED SEAS OF 7 TO 10 FEET TODAY WILL BUILD TO 10 TO
  13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ673-676-130600-
/O.CON.KLOX.SC.Y.0073.120613T0100Z-120613T2200Z/
/O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
257 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING
TO 3 PM PDT WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH
  WEDNESDAY MORNING. WINDS THEN MAY POSSIBLY INCREASE TO 20 TO 30
  KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON AND 40
  KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS WILL BUILD TO 7
  TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY WEDNESDAY NIGHT...THEN
  SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
839 
WHUS76 KLOX 130049
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
549 PM PDT TUE JUN 12 2012

PZZ670-130900-
/O.EXP.KLOX.SC.Y.0074.000000T0000Z-120613T0100Z/
/O.CON.KLOX.GL.W.0028.120613T0100Z-120615T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
549 PM PDT TUE JUN 12 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 6 PM PDT THIS EVENING...

* WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KNOTS WITH GUSTS 30
  KNOTS WILL INCREASE TO 20 TO 30 KNOTS WITH GUSTS TO 35 KNOTS
  LATE THIS EVENING AND 40 KNOTS THURSDAY AND THURSDAY NIGHT.
  COMBINED SEAS OF 7 TO 10 FEET WILL BUILD TO 10 TO 13 FEET BY
  WEDNESDAY NIGHT...THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ673-676-130900-
/O.CON.KLOX.SC.Y.0073.120613T0100Z-120613T2200Z/
/O.CON.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
549 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY AFTERNOON THROUGH
LATE THURSDAY NIGHT...

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 
  KNOTS WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH 
  WEDNESDAY MORNING. WINDS THEN MAY POSSIBLY INCREASE TO 20 TO 
  30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON 
  AND 40 KNOTS THURSDAY AND THURSDAY NIGHT. COMBINED SEAS WILL 
  BUILD TO 7 TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY 
  WEDNESDAY NIGHT... THEN SUBSIDE SLIGHTLY BY LATE THURSDAY 
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
092 
WHUS76 KLOX 130411
MWWLOX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
911 PM PDT TUE JUN 12 2012

PZZ673-676-131215-
/O.CON.KLOX.SC.Y.0073.000000T0000Z-120613T2200Z/
/O.UPG.KLOX.GL.A.0021.120613T2200Z-120615T1000Z/
/O.EXB.KLOX.GL.W.0028.120613T2200Z-120615T1000Z/
WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD
60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS-
OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO
60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND-
911 PM PDT TUE JUN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT
WEDNESDAY...
...GALE WARNING IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 3 PM WEDNESDAY TO 3 AM PDT
FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS AND SEAS...NORTHWEST WINDS WILL INCREASE TO 15 TO 25 KNOTS
  WITH GUSTS 30 KNOTS THIS EVENING...THEN CONTINUE THROUGH
  WEDNESDAY MORNING. WINDS WILL INCREASE TO 20 TO 30 KNOTS WITH
  FREQUENT GUSTS TO 35 KNOTS WEDNESDAY AFTERNOON AND 40 KNOTS
  THURSDAY AND THURSDAY NIGHT. THE STRONGEST WINDS WILL BE
  NORTHWEST OF SAN NICOLAS ISLAND. COMBINED SEAS WILL BUILD TO 7
  TO 11 FEET TONIGHT...THEN TO 9 T0 13 FEET BY WEDNESDAY NIGHT...
  THEN SUBSIDE SLIGHTLY BY LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ670-131215-
/O.CON.KLOX.GL.W.0028.000000T0000Z-120615T1000Z/
WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD
60 NM-
911 PM PDT TUE JUN 12 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY...

* WINDS AND SEAS...NORTHWEST WINDS 20 TO 30 KNOTS WITH GUSTS TO 35
  KNOTS WILL CONTINUE TONIGHT. GUSTS WILL INCREASE TO 40 KNOTS
  THURSDAY AND THURSDAY NIGHT. COMBINED SEAS OF 7 TO 10 FEET WILL
  BUILD TO 10 TO 13 FEET BY WEDNESDAY NIGHT...THEN SUBSIDE
  SLIGHTLY BY LATE THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this gale watch went out at Jun 11, 2:05 PM PDT, 34 minutes earlier.

Area forecast discussion, Jun 11, 2:05 PM PDT, 34 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
205 PM PDT MON JUN 11 2012

.SYNOPSIS...

NIGHT THROUGH MORNING STRATUS WILL CONTINUE ACROSS THE COASTAL PLAIN
AND VALLEYS THROUGH THE WEEK. AFTERNOON TEMPERATURES WILL EXHIBIT A
COOLING TREND THROUGH THURSDAY. FOR FRIDAY THROUGH THE WEEKEND...A
WARMING TREND IS EXPECTED WITH SOME DECREASE IN THE COASTAL
STRATUS.

&&

.SHORT TERM (TODAY-THU)...OVERALL...12Z MODELS IN GOOD SYNOPTIC
AGREEMENT THROUGH THE PERIOD. AT UPPER LEVELS...A FLAT RIDGE WILL
BUILD OVER THE EASTERN PACIFIC ON TUESDAY...THEN A TROUGH WILL
GRADUALLY DEEPEN ALONG THE WEST COAST WEDNESDAY/THURSDAY. NEAR THE
SURFACE...TYPICAL JUNE FLOW PATTERN WILL PREVAIL...GENERALLY ONSHORE
THROUGH THE PERIOD WITH A BIT OF NORTHWESTERLY PUSH EACH NIGHT.

FORECAST-WISE...THERE WILL BE VERY TRANQUIL WEATHER THROUGH THE
PERIOD. MAIN "PROBLEM OF THE DAY" WILL BE ATTEMPTING TO OUT THINK
THE MARINE INVERSION. MARINE INVERSION WAS DEEP ENOUGH THIS MORNING
TO GET SOME STRATUS INTO THE SANTA CLARITA VALLEY. HOWEVER FOR
TONIGHT WITH SOME INCREASE IN H5 HEIGHTS...WILL EXPECT THE INVERSION
TO BE A BIT MORE SHALLOW...KEEPING STRATUS CONFINED TO THE LOWER
VALLEYS. FOR TUESDAY NIGHT AND WEDNESDAY NIGHT...EXPECT THE
INVERSION TO DEEPEN A BIT WITH STRATUS INTO MOST COASTAL VALLEY
AREAS. DEPENDING ON THE STRENGTH OF THE NORTHWESTERLY FLOW...THE
SOUTH COAST OF SBA COULD SEE LESS STRATUS COVERAGE TUESDAY NIGHT.
OVERALL...EXPECT DECENT BURNOFF EACH AFTERNOON...SO NOT MUCH IN THE
WAY OF JUNE GLOOM IS ANTICIPATED.

AS FOR THE WINDS...THERE WILL SOME PERIODS OF NORTHWESTERLY WINDS
EACH EVENING ACROSS THE SANTA YNEZ RANGE AND I-5 CORRIDOR. HOWEVER
THE UPPER LEVEL SUPPORT IS VERY MINIMAL. SO...DO NOT ANTICIPATE ANY
SIGNIFICANT WIND ISSUES WITH WINDS REMAINING BELOW ADVISORY LEVELS.
AS FOR THE WESTERLY WINDS EACH AFTERNOON...WILL ALSO EXPECT SPEEDS
TO REMAIN BELOW ADVISORY LEVELS ACROSS THE ANTELOPE VALLEY. HOWEVER
WOULD NOT BE SURPRISED TO SEE THE LOCAL WIND TUNNELS (LAKE PALMDALE
AND POPPY PARK) TO BRIEFLY APPROACH ADVISORY LEVEL GUSTS EACH
AFTERNOON.

AS FOR TEMPS...TUESDAY SHOULD BE THE WARMEST DAY IN THE SHORT TERM
WITH SOME VALLEY LOCALES CLIMBING INTO THE LOWER 90S. ON WEDNESDAY
AND THURSDAY...WILL EXPECT A COOLING TREND ALL AREAS AS MARINE
INFLUENCE INCREASES AND HEIGHTS/THICKNESSES LOWER AS TROUGH DEVELOPS
OVER THE WEST COAST.

.LONG TERM (FRI-MON)...FOR THE EXTENDED...MODELS START OUT IN GOOD
SYNOPTIC AGREEMENT...THEN START DIVERGING ANNOYING. AT UPPER LEVELS
ALL MODELS KEEP STRENGTHENING THE UPPER TROUGH OVER THE AREA FRIDAY
AND SATURDAY...EVENTUALLY DEVELOPING A CUTOFF LOW TO OUR SOUTHWEST ON
SATURDAY. FOR SUNDAY/MONDAY...THE ECMWF DECIDES TO BUILD A RIDGE
OVER THE AREA WHILE THE GFS/CANADIAN KEEP A SOUTHWEST-NORTHEAST
ORIENTATED TROUGH OVER THE AREA. NEEDLESS TO SAY...THIS COULD HAVE A
NOTICEABLE IMPACT UPON THE FORECAST.

FOR FRIDAY/SATURDAY...WILL EXPECT A CONTINUED MARINE LAYER PATTERN
ACROSS THE AREA WITH THE INVERSION DEEP ENOUGH TO POTENTIALLY BRING
SOME STRATUS AS FAR INLAND AS THE SANTA CLARITA VALLEY. HOWEVER
WOULD NOT BE SURPRISED TO SEE THE MARINE LAYER STRATUS NOT COOPERATE
WITH MY FORECAST. AS FOR TEMPS...WILL EXPECT A VERY SLIGHT WARMUP
MOST AREAS FRIDAY/SATURDAY AS HEIGHTS/THICKNESSES DO INCREASE A BIT.

FOR SUNDAY/MONDAY...FORECAST CONFIDENCE IS VERY LOW. IF THE GFS
WOULD VERIFY...THERE WILL BE A CONTINUED DEEP MARINE LAYER PATTERN
WITH LITTLE CHANGE IN TEMPS. IF THE ECMWF VERIFIES...THERE WILL BE A
LOT LESS MARINE LAYER STRATUS AND NOTICEABLY WARMER TEMPS. GIVEN THE
UNCERTAINTY...KEPT FORECAST ALONG THE LINES OF PREVIOUS SHIFTS WITH
SLIGHTLY LESS STRATUS AND SLIGHTLY WARMER TEMPS. HOPEFULLY...THERE
WILL BE BETTER MODEL AGREEMENT IN THE NEXT FEW RUNS.

&&

.AVIATION...11/1800Z.
MADE SOME ADJUSTMENTS TO THE TAF PACKAGE AT 18Z. FIRST...THE MARINE
CLOUDS ARE HANGING ON THE CENTRAL COAST AND THE LOW CLOUD RETURN ON
THE CENTRAL COAST WILL BE EARLIER THAN THE PREVIOUS PACKAGE AND MAY
EVEN BE EARLIER THAN THE CURRENT PACKAGE. SOUTH OF POINT
CONCEPTION...MADE A MINOR ADJUSTMENT TO THE ANTICIPATED CEILINGS AT
KLAX AND KLGB INTO THE MVFR CATEGORY...ALTHOUGH THIS WILL BE A CLOSE
CALL. OTHERWISE...THERE IS GOOD CONFIDENCE IN THE FORECAST OF A 2300
FOOT DEEP MARINE LAYER SHRINKING TO AROUND 1800 FEET TONIGHT AND
TUESDAY MORNING.

KLAX...GOOD CONFIDENCE IN VFR CONDITIONS FOR THE AFTERNOON INTO THE
EARLY EVENING BEFORE MARINE CLOUDS RETURN LATE THIS EVENING WITH
MVFR CEILINGS. THERE IS A 30 PERCENT CHANCE OF IFR CEILINGS FOR A
BRIEF TIME.

KBUR...GOOD CONFIDENCE IN VFR CEILINGS THROUGH THIS EVENING BEFORE
MARINE CLOUDS RETURN OVERNIGHT WITH IFR CEILINGS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
GALE WATCH (SEE LAXMWWLOX).

&&

PUBLIC...RAT
AVIATION...SWEET
SYNOPSIS...RAT

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 11, 6:00 AM PDT, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PDT MON JUN 11 2012

CAZ034>041-044>046-051>054-059-087-088-547-548-121300-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PDT MON JUN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

PATCHY DENSE FOG WILL LOCALLY LOWER VISIBILITIES TO A QUARTER MILE
OR LESS AT TIMES ACROSS THE CENTRAL COAST THIS MORNING.

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

GALE FORCE WINDS WILL BE LIKELY ACROSS THE OUTER WATERS THURSDAY
THROUGH FRIDAY.

* MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

RORKE

Nearby

Gale Watches in California, 2012Every gale watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.